Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Asymptotics for quasilinear elliptic non-positone problems

Volume 79 / 2002

Zuodong Yang, Qishao Lu Annales Polonici Mathematici 79 (2002), 85-95 MSC: Primary 35J25, 35J65. DOI: 10.4064/ap79-1-7

Abstract

In the recent years, many results have been established on positive solutions for boundary value problems of the form where \lambda>0, {\mit\Omega} is a bounded smooth domain and f(s)\geq 0 for s\geq 0. In this paper, a priori estimates of positive radial solutions are presented when N > p>1, {\mit\Omega} is an N-ball or an annulus and f\in C^1(0,\infty)\cup C^0([0,\infty)) with f(0)<0 (non-positone).

Authors

  • Zuodong YangCollege of Science
    Beijing University of Aeronautics and Astronautics
    Beijing, China, 100083
    e-mail
  • Qishao LuCollege of Science
    Beijing University of Aeronautics and Astronautics
    Beijing, China, 100083

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image